MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV SPRINTER® LEGEND; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO S. DE R.L. DE CV SPRINTER® LEGEND; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number SPL25015X
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
An elderly male patient presents with a history significant for type 1 diabetes, hypertension, hyperlipidemia, coronary artery disease status post coronary artery bypass grafting (cabg), gastroesophageal reflux disease (gerd), and acute respiratory failure.While performing a heart catheterization, synergy stent deployed angiograms done.Stent appeared to have fracture.Intravascular ultrasound (ivus) procedure done to verify.Second stent deployed over fractured stent.

Brand Name
SPRINTER® LEGEND
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
8200 coral sea st ne # mvs74
moundsview MN 55112
MDR Report Key9488668
Report Number9488668
Device Sequence Number11148518
Product Code LOX
UDI-Device Identifier00613994902597
UDI-Public(01)00613994902597(17)220924(10)218568887
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/05/2019
Report Date (Section F) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL25015X
Device Lot Number218568887
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight87
Date Report Sent to FDA12/05/2019